On a differential-integral operator
Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 901-907
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_5_a10,
author = {Yu. A. Bykadorov},
title = {On a differential-integral operator},
journal = {Differencialʹnye uravneni\^a},
pages = {901--907},
year = {1980},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_5_a10/}
}
Yu. A. Bykadorov. On a differential-integral operator. Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 901-907. http://geodesic.mathdoc.fr/item/DE_1980_16_5_a10/